# SDR SWIA201438806

- Difficulty date: July 1, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 30,462 hours, 25,622 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Connecting Rod
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR CONNECTING ROD CHAFED AT INBD END.  C-CHECK, R & R RT MLG DOOR STRUT IAW REO AND AMM.
